Reference Type | Journal (article/letter/editorial) |
---|
Title | THEORY OF OPTICAL RESPONSES OF SPHERICAL QUANTUM DOTS UNDER STATIC AND DYNAMICAL EXTERNAL FIELDS |
---|
Journal | International Journal of Modern Physics B |
---|
Authors | UOZUMI, TAKAYUKI | Author |
---|
KAYANUMA, YOSUKE | Author |
Year | 2001 (December 10) | Volume | 15 |
---|
Issue | 28 |
---|
Publisher | World Scientific Pub Co Pte Lt |
---|
DOI | doi:10.1142/s0217979201009177Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 8904032 | Long-form Identifier | mindat:1:5:8904032:6 |
---|
|
GUID | 0 |
---|
Full Reference | UOZUMI, TAKAYUKI, KAYANUMA, YOSUKE (2001) THEORY OF OPTICAL RESPONSES OF SPHERICAL QUANTUM DOTS UNDER STATIC AND DYNAMICAL EXTERNAL FIELDS. International Journal of Modern Physics B, 15 (28). 3989-3992 doi:10.1142/s0217979201009177 |
---|
Plain Text | UOZUMI, TAKAYUKI, KAYANUMA, YOSUKE (2001) THEORY OF OPTICAL RESPONSES OF SPHERICAL QUANTUM DOTS UNDER STATIC AND DYNAMICAL EXTERNAL FIELDS. International Journal of Modern Physics B, 15 (28). 3989-3992 doi:10.1142/s0217979201009177 |
---|
In | (2001, December) International Journal of Modern Physics B Vol. 15 (28) World Scientific Pub Co Pte Lt |
---|
These are possibly similar items as determined by title/reference text matching only.